# SDR AALA201708259029

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 74,124 hours, 26,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY SLIDE EVACUATION LIGHTS INOPERATIVE.   CLEANED THE LIGHT AND REPLACED THE LAMPS IAW AMM 33-51-00. OPS CHECKED GOOD.
